Volume 58, pp. 101-114, 2023.

A note on the probabilistic stability of randomized Taylor schemes

Tomasz Bochacik


We study the stability of randomized Taylor schemes for ODEs. We consider three notions of probabilistic stability: asymptotic stability, mean-square stability, and stability in probability. We prove fundamental properties of the probabilistic stability regions and benchmark them against the absolute stability regions for deterministic Taylor schemes.

Full Text (PDF) [502 KB], BibTeX

Key words

randomized Taylor schemes, mean-square stability, asymptotic stability, stability in probability

AMS subject classifications

65C05, 65L05, 65L20

< Back